About continuous functions without derivative

Miloslav Jůza

Czechoslovak Mathematical Journal (1955)

  • Volume: 05, Issue: 3, page 371-381
  • ISSN: 0011-4642

How to cite


Jůza, Miloslav. "О непрерывных функциях, не имеющих производной." Czechoslovak Mathematical Journal 05.3 (1955): 371-381. <http://eudml.org/doc/11797>.

author = {Jůza, Miloslav},
journal = {Czechoslovak Mathematical Journal},
keywords = {Differentiation and integration, measure theory},
language = {rus},
number = {3},
pages = {371-381},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {О непрерывных функциях, не имеющих производной},
url = {http://eudml.org/doc/11797},
volume = {05},
year = {1955},

AU - Jůza, Miloslav
TI - О непрерывных функциях, не имеющих производной
JO - Czechoslovak Mathematical Journal
PY - 1955
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 05
IS - 3
SP - 371
EP - 381
LA - rus
KW - Differentiation and integration, measure theory
UR - http://eudml.org/doc/11797
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.